# SDR 2007UALA00257

- Difficulty date: January 30, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 22,357 hours, 2,988 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 2E EMERGENCY LIGHT SEGMENT ON THE ARMREST IS BROKEN, INOP.  REPLACED THE EMERGENCY LIGHT SEGMENT. OPS CHKD OK. SUSPECT DAMAGE BY PASSENGER.
